# SDR DALA2016021601087

- Difficulty date: February 12, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT BARREL NUT HOLE NR 12 BS XH 6.6 AT HORIZONTAL STABILIZER CENTER BOX.  CORROSION ON LT BARREL NUT HOLE NR 12, STA XH 6.6 AT HORIZONTAL STABILIZER CENTER BOX IN THE REF CARD 23, ZONE 60 WAS REPAIRED IAW ER/A 543144-14 REV ORIGINAL.
